×

Found 22 Documents (Results 1–22)

100
MathJax

A local index theorem for families of \({\bar \partial}\)-operators on Riemann surfaces. (English. Russian original) Zbl 0699.58061

Russ. Math. Surv. 42, No. 6, 169-190 (1987); translation from Usp. Mat. Nauk 42, No. 6, 133-150 (1987).
MSC:  58J20 30F99 32G15
PDF BibTeX XML Cite
Full Text: DOI

On the determination of minimal global attractors for the Navier-Stokes and other partial differential equations. (English. Russian original) Zbl 0687.35072

Russ. Math. Surv. 42, No. 6, 27-73 (1987); translation from Usp. Mat. Nauk 42, No. 6, 25-60 (1987).
Reviewer: M.A.Boudourides
PDF BibTeX XML Cite
Full Text: DOI

The topology of surfaces of constant energy and bifurcation diagrams for integrable cases of the dynamics of a rigid body on so(4). (English. Russian original) Zbl 0667.58023

Russ. Math. Surv. 42, No. 6, 241-242 (1987); translation from Usp. Mat. Nauk 42, No. 6, 199-200 (1987).
MSC:  37J35 37K10
PDF BibTeX XML Cite
Full Text: DOI

\(L_ 2\)-theory of the Maxwell operator in arbitrary domains. (English. Russian original) Zbl 0653.35075

Russ. Math. Surv. 42, No. 6, 75-96 (1987); translation from Usp. Mat. Nauk 42, No. 6, 61-76 (1987).
Reviewer: M.Solomyak
MSC:  35Q99 78A25 35D05 35B65 35P05
PDF BibTeX XML Cite
Full Text: DOI

Averaging of solutions of the Neumann problem for a second-order elliptic equation and systems in elasticity theory with rapidly oscillating periodic coefficients on a perforated domain. (English. Russian original) Zbl 0652.35028

Russ. Math. Surv. 42, No. 6, 237-238 (1987); translation from Usp. Mat. Nauk 42, No. 6, 195-196 (1987).
PDF BibTeX XML Cite
Full Text: DOI

A multiplicative analogue of Bergström’s inequality for the Hadamard matrix product. (English. Russian original) Zbl 0639.15006

Russ. Math. Surv. 42, No. 6, 225-226 (1987); translation from Usp. Mat. Nauk 42, No. 6, 181-182 (1987).
MSC:  15A45 15B57
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Biographic Reference